Since the spotting of early Wednesday morning (which was brown btw) I had nothing, until I got ready to go to bed last night. It was then that I saw the red blood. It seemed to taper off as the night went on, and by morning was the same brownish color of the previous day. Now, my RE's office had said that if the spotting becomes a "light period flow" to call...well, I've never had a "light" period, so I don't know if what happened last night would fit the bill.
There may be TMI in this next paragraph so feel free to skip it. What is "light" flow? I mean, each time I wiped last night the tp was red...and there was enough to make the water in the toilet tinged red as well. But now there is just a little brown discharge. I kept asking myself, is that a cramp? Am I cramping, or is that just another twinge? And of course, since I was worked up anyway, my mind made things worse than I think they actually were.
I haven't called the RE again. I know that they will tell me the same thing. Spotting is normal. The drugs you are taking are dilating your blood vessels around your cervix, causing the bleeding. UGH! I'm not sure what I should do. My next appointment is Wed the 24th.